American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37P45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Benjamin Hutz. Determination of all rational preperiodic points for morphisms of PN. Math. Comp.
Abstract, references, and article information
View Article: PDF

[2] Joseph H. Silverman. An algebraic approach to certain cases of Thurston rigidity. Proc. Amer. Math. Soc. 140 (2012) 3421-3434.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1